American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20.75) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Tetsuo Kodama. On the group indices of the parasymplectic group of level $F$ . Proc. Amer. Math. Soc. 32 (1972) 349-357. MR 0289664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Peter F. Stebe. Conjugacy separability of groups of integer matrices . Proc. Amer. Math. Soc. 32 (1972) 1-7. MR 0289666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Morton E. Harris. A characterization of odd order extensions of the finite projective symplectic groups ${\rm PSp}(4,\,q)$ . Trans. Amer. Math. Soc. 163 (1972) 311-327. MR 0286897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Harvey I. Blau. An inequality for complex linear groups of small degree . Proc. Amer. Math. Soc. 28 (1971) 405-408. MR 0274601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Harvey I. Blau. Erratum to ``Under the degree of some finite linear groups'' . Trans. Amer. Math. Soc. 162 (1971) 475. MR 0283096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. H. Lindsey. A correlation between ${\rm PSU}\sb{4}\,(3)$, the Suzuki group, and the Conway group . Trans. Amer. Math. Soc. 157 (1971) 189-204. MR 0283097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] George Maxwell. Infinite general linear groups over rings . Trans. Amer. Math. Soc. 151 (1970) 371-375. MR 0263932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Rimhak Ree. Commutators in semi-simple algebraic groups . Proc. Amer. Math. Soc. 15 (1964) 457-460. MR 0161944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert Steinberg. Differential equations invariant under finite reflection groups . Trans. Amer. Math. Soc. 112 (1964) 392-400. MR 0167535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] John H. Walter. On the characterization of linear and projective linear groups. I . Trans. Amer. Math. Soc. 101 (1961) 481-529. MR 0132789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. C. Thompson. Commutators in the special and general linear groups . Trans. Amer. Math. Soc. 101 (1961) 16-33. MR 0130917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John H. Walter. On the characterization of linear and projective linear groups. II . Trans. Amer. Math. Soc. 101 (1961) 107-123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] David Hertzig. Forms of algebraic groups . Proc. Amer. Math. Soc. 12 (1961) 657-660. MR 0125181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1